Would you have Hiccups when you have Panic attack?
Summary: Hiccups is found among people with Panic attack, especially people who are female, 20-29 old, also have Panic disorder, and take medication Paxil.
We study 6 people who have Hiccups and Panic attack from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Panic attack and Hiccups >>>
Panic attack can be treated by Xanax, Klonopin, Clonazepam, Zoloft, Lorazepam, Alprazolam. (latest reports from 24,801 Panic Attack patients)
Hiccups (an involuntary spasm of the diaphragm and respiratory organs, with a sudden closure of the glottis and a sound like a cough) has been reported by people with high blood pressure, type 2 diabetes, pain, multiple myeloma, quit smoking. (latest reports from 3,531 Hiccups patients)
On Jan, 4, 2015: 6 people who have panic attack and Hiccups are studied.
Gender of people who have panic attack and experienced Hiccups * :
Age of people who have panic attack and experienced Hiccups * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Panic disorder (6 people, 100.00%)
- Insomnia (6 people, 100.00%)
- Anxiety (2 people, 33.33%)
- Smoking cessation therapy (2 people, 33.33%)
- Diabetes mellitus (1 people, 16.67%)
- Hypothyroidism (1 people, 16.67%)
- Pain (1 people, 16.67%)
- Hypertension (1 people, 16.67%)
Most common drugs used by these people * :
- Paxil (6 people, 100.00%)
- Valproate sodium (6 people, 100.00%)
- Metoclopramide hcl (6 people, 100.00%)
- Diazepam (6 people, 100.00%)
- Fluvoxamine maleate (6 people, 100.00%)
- Zolpidem tartrate (6 people, 100.00%)
- Alprazolam (3 people, 50.00%)
- Amoxapine (3 people, 50.00%)
- Carbamazepine (3 people, 50.00%)
- Chantix (2 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Panic Attack and Hiccups?
You are not alone! Join a mobile support group:
- support group for people who have Hiccups and Panic attack
- support group for people who have Panic attack
- support group for people who have Hiccups
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- My prescription of pantoprazole ran out. i have burning in my chest, slight diarrhea, feels like a bubble in my chest that goes to my throat. is this normal ?
I ran out of my prescription and my doctor is getting approval from my insurance company to renew my prescription of Pantoprazole 40 mg. I am almost 60 years old and female. I have chest burning, a feeling like the gland from my throat to my ears is swollen because the gland is sore when I swallow. I am tired also. I have had hiccups twice today and I feel like I have a lump in my throat. I also had a little bit of diarrhea. How serious are these symptoms ? Should I not take this drug anymore ? Last time my prescription ran out, the symptoms occurred for several weeks then gradually stopped but I received my medication and began taking this again. My doctor retired so the PA is the person who is renewing my prescription.
- Is it okay to take 15mg. of remeron also known as mirtazapine
is it safe to take suboxone with remeron because I am having a panic attack
- Can you take iodine with sertraline ?
Can you take iodine with Sertraline ? I want to make sure that the Sertraline will still be effective
- Which medication would fit for all condition that i have to take 1 medication?
Is Lorazepam the answer for all this medical condition fix into this medical condition? If it is, that great. But second question is.....is there any other medication that would help besides lorazepam? Im doing this research TO find out what is right for me before I ask my mental Dr about it. I have appreciate your help. Thank you
- Cranberry juice making percocet not show up in a uv test.
Had gotting Kidney Stones and had been drinking about 3 gallons of cranberry juice and bunch of water and went in for a ut test and it came back neg for percocet. I always take my pills but don't alway take them at the right time cause sometimes i have to drive my niece so i wouldn't take them when i had to drive, i have alway drive cranberry juice and a lot of water cause i started a new diet millary diet and started losing wiegt i lose 30 to 35 pound also for the past year the head dr. has been changing my meds and for the pass 6 to 7 month i've being taking what i have list i'm really don't know was going on, i just know that i was taking my pain meds and know they have stoped them. I just hope them maybe someone on here might understand what's going on. Thanks to anyone for any help that you can give me.
More questions for: Panic attack, Hiccups
You may be interested at these reviews (Write a review):
- Bcaa's and increased anxiety/panic attacks
Six years ago I was hospitalized for severe panic disorder. After months of therapy I was prescribed Paxil and Zanax to control the disorder. I have been an athlete, mixed martial arts and weightlifting for over 20 years. Recently I decided to try BCAAs as a supplement to improve recovery after workouts. Bad idea! Bcaa's are reported to increase focus and can reduce serotonin. Sounds great, unless you have an anxiety disorder. Generally people with anxiety and/or panic disorders have a reduced amount or require more serotonin to maintain normal cognition "Perception".
While taking BCAA's I had three major panic attacks, pinging and shocking in meridian points (symptoms are known as discontinuation syndrome from reducing or stopping SSRN medications that treat anxiety). Long story short...stay away from this rather benign supplement if you have anxiety issues, especially if they are severe!
- Lisinopril gave me chronic hiccups
My doctor added lisinopril to my regimen for high blood pressure and within 2 days I had chronic hiccups for 3 days. I stopped taking the lisinopril and the next day the hiccups stopped.
- Panic after using flonase
I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I stopped the Flonase months ago. I had a bad attack on a bridge and also inside a grocery store. Personnel had to take me to the store office to calm me down. I am nearly agoraphobic now. I do go out alone but try to avoid after-dark. My life has been turned into daily dread of another attack. To think that I was more than ten years FREE of panic until I took the Flonase makes me feel so regretful that I ever took that stuff. It should be banned as there is enough evidence to do so from many people who now suffer debilitating and recurring panic.
- Horrible hiccups may be caused by sulfamethoxazole
a few hours after taking Bactrim/sulfamethoxazole I got the worst case of Hiccups Ever. it has now been over 24 hours and I havent stopped. will be visiting my doctor in the morning.
- Lipitor and panic attack insomnia
My doctor put me on generic lipitor my triglycerides were slightly high 158 vs 150 goal and cholesterol not bad 128/28 although my ratio is bad. After less than a week on the medicine I woke up at 3 am wide awake and unable to calm down. I had anxiety issues several years go but have been off the meds for several years, I have a lot on my mind, aging parents and mother in law, kids in college that are struggling, my wife and I are 55 in corporate America, getting pushed aside, what to do in retirement, etc..but I was keeping it all together. I have incredibly anxious since that night. Still waking up at 3 am every night. Initially lots of thoughts about my loved ones dying. Thoughts about either my wife or I living alone, these thoughts have faded. None of the issues are on my mind but I get crazy anxious and cannot be alone. I am able to fall asleep, actually fall out really hard. Wake up every night at 3 and end up very anxious by noon. No appetite, lost more than 10 lbs in 10 days. On some meds to calm down and back on the anxiety meds. I believe the Lipitor triggered the attacks. I stopped the Lipitor immediately.
More reviews for: Panic attack, Hiccups
Comments from related studies:
From this study (2 weeks ago):
I'm almost certain Lisinopril gave me chronic hiccups. My doctor added it to my regimen for high blood pressure. I also take Metoprolol and Simvastatin.
From this study (3 weeks ago):
Just started in past two weeks. Ceased Citalopram 3 days ago, though I doubt that would have anything to do with it.
From this study (1 month ago):
Have been told I have bone on beone in left knee.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.